# SDR USAA20101227EM066

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA  FLT 2119  EN-ROUTE BOS TO LGA.  THE FLIGHT CREW REPORTS: "EVIDENCE OF OIL SMELL IN AIR DUCTING, RESULTING IN BURNING EYES".  MAINTENANCE REPORTS: "INSPECTED RIGHT PACK, ACM, HEAT EXCHANGER, DUCTING.  NO EVIDENCE OF LEAKAGE OF ANY KIND".  MAINTENANCE ALSO REPORTS: "INSPECTED APU.  NO LEAKS.  RAN PACKS 2 HRS.  NO SMELL OF ANY KIND".
